# SDR ALGA2012043001

- Difficulty date: April 30, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N276AL
- Make and model: Bell 206L-4
- Aircraft serial: 52312
- Aircraft time: 9,185 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Mast
- Part number: 206040014107
- Part serial: 51374
- Condition: Damaged
- Location: Main Rotor
- Part time: 14,187 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COURSE OF 1500 HR INSPECTION,  FOUND  MAST POLE (206-040-535-109, SN N-767) CORRODED ON SPLINES.  MAST NUT (206-040-078-005) CORRODED BEYOND LIMITS.  LOCKPLATE (206-040-113-105) WORN BEYOND LIMITS. REPLACED MAST POLE, NUT AND LOCKPLATE.
